# SDR UPS00232610

- Difficulty date: May 15, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 651765030
- Part serial: UP12190
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT MLG TRUNNION BROKE WHILE AIRCRAFT WAS PARKED.  *S/D*  RIGHT MAIN GEAR REMOVED AND REPLACED.
